logo AFST
Expansion growth of foliations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 15-52.
@article{AFST_1993_6_2_1_15_0,
     author = {Egashira, Shinji},
     title = {Expansion growth of foliations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {15--52},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {1},
     year = {1993},
     doi = {10.5802/afst.756},
     mrnumber = {1230704},
     zbl = {0789.58063},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1993_6_2_1_15_0/}
}
Shinji Egashira. Expansion growth of foliations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 15-52. doi : 10.5802/afst.756. https://afst.centre-mersenne.org/item/AFST_1993_6_2_1_15_0/

[B] Bowen (R.). - Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc. 153 (1971), pp. 401-414. | MR 274707 | Zbl 0212.29201

[CC] Cantwell (J.) and Conlon (L.). - Poincaré-Bendixson theory for leaves of codimension one, Trans. Amer. Math. Soc. 265 (1981), pp. 181-209. | MR 607116 | Zbl 0484.57015

[D] Dippolito (P.R.) . - Codimension one foliations of closed manifolds, Ann. of Math. 107 (1978), pp. 403-453. | MR 515731 | Zbl 0418.57012

[GLW] Ghys (E.), Langevin (R.) and Walczak (P.) .- Entropie geometrique des feuilletages, Acta. Math. 168 (1988), pp.105-142. | MR 926526 | Zbl 0666.57021

[HH1] Hector (G.) and Hirsch (U.) .- Introduction to the geometry of foliations, Part A, Vieweg (1981). | MR 639738 | Zbl 0486.57002

[HH2] Hector (G.) and Hirsch (U.) .- Introduction to the geometry of foliations, Part B, Vieweg (1983). | MR 726931 | Zbl 0552.57001

[H] Hurder (S.) . - Ergodic theory of foliations and a theorem of Sacksteder, Springer Lecture Notes in Mathematics 1342 (1988), pp. 291-328. | MR 970562 | Zbl 0676.58040

[I] Imanishi (H.) . - Denjoy-Siegel theory of codimension one foliations, Sûgaku 32 (1980), pp. 119-132 (in Japanese). | MR 614565

[J] Januszkiewicz (T.) . - Characteristic invariants of non-compact Riemannian manifolds, Topology 23 (1984), pp. 289-301. | MR 770565 | Zbl 0594.57011

[T] Tsuchiya (N.) . - Lower semi-continuity of growth of leaves, J. Fac. Sci. Univ. Tokyo. Sec. IA 26 (1979), pp. 465-471. | MR 560008 | Zbl 0448.57008

[W] Walters (P.) . - An introduction to ergodic theory, Graduate Texts in Mathematics, Springer Verlag (1982). | MR 648108 | Zbl 0475.28009